MAUDE Adverse Event Report: BIOMET 3I 3I T3 SHORT EXTERNAL HEX PARALLEL WALLED IMPLANT WITH DCD, 6MM(D) X 6MM(L); DENTAL IMPLANT

BIOMET 3I 3I T3 SHORT EXTERNAL HEX PARALLEL WALLED IMPLANT WITH DCD, 6MM(D) X 6MM(L); DENTAL IMPLANT
Catalog Number BNES606
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the doctor opened and prepared this implant however, even before use, the encodes did not fit well and it felt tight, so the implant was not used.The size of the hex of this implant is questionable.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).D10: eha444, bellatek encode healing abutment 4.1mm(d) x 4.1mm(p) x 4mm(h) d10: eha446, bellatek encode healing abutment 4.1mm(d) x 4.1mm(p) x 6mm(h).Customer has indicated that the product is in process of being returned to zimvie for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: b4: date of this report was updated.D9: device availability and return date were updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: type of investigation codes were added: 4109, 4111 and 3331.H6: investigation findings code was added: 213.H6: investigation conclusions code was added: 67.H10: narrative/data was updated.Zimvie received the reported implant for evaluation.Visual evaluation and a functional test were performed, the implant had signs of use with markings from removal.The implant engaged and disengaged with the returned abutments.Measurements match drawing.The implant met specifications.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.A definitive root cause could not be determined since device malfunction did not occur.The reported event was unconfirmed following functional testing and physical evaluation.Therefore, based on the available information, device malfunction did not occur.No damage to the implant was identified.The implant met specifications.The reported event was unconfirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional event information received at the time of this report.

Brand Name
3I T3 SHORT EXTERNAL HEX PARALLEL WALLED IMPLANT WITH DCD, 6MM(D) X 6MM(L)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21356281
Report Number0001038806-2025-00306
Device Sequence Number9078588
Product Code DZE
UDI-Device Identifier00844868033622
UDI-Public(01)00844868033622(17)280519(10)2023050524
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150571
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberBNES606
Device Lot Number2023050524
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL ABUTMENT-SEE H10 NARRATIVE
Patient Age65 YR
Patient SexMale
Patient Weight75 KG
Patient EthnicityNon Hispanic